# SDR ASAA2016061917127

- Difficulty date: June 19, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 35,463 hours, 10,537 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING T/O, 27K BUMP POWER, AT A TOW 170.6, RT ENGINE EGT REACHED A RED LINE LIMIT OF 96.6 DEGREES C FOR 3 SECONDS, AT CLIMB N1 POWER REDUCTION EGT DECREASE TO NORMAL RANGE.  ACFT GROUNDED.  ACCOMPLISHED NR 2 ENGINE WASH IAW AMM 72-00-00-100-803-F00 AND FIM 71-06, TASK 805.  ALSO ACCOMPLISHED EEC BITE IAW FIM 73-00, TASK 801.  ENGINE HAS LOGGED NO CURRENT OR HISTORICAL FAULTS.  CHECKED T49-5 PROBE TEMPS DURING 25 MINUTE IDLE RUN, POST WASH, ALL 4 TEMPS WERE BETWEEN 431.50 AND 477.50 WITH BLEED OFF, EGT INDICATION WAS 487.  WITH BLEED AIR AND PACKS ON FOR 5 MINUTES, PROBE TEMPS WERE BETWEEN 540 AND 590, EGT REACHED 587.  ACCOMPLISHED TEST 5 POWER ASSURANCE CK IAW AMM 71-00-00-700-813-F00 AND FIM 71-06, TASK 805, REPAIR CONFIRMATION.  PARAMETERS AS FOLLOWS: OAT +12C, N1 TARGET 74.6, MAX EGT 628, N2 90.6.  N1 TARGET WAS MAINTAINED.  PARAMETERS WITHIN LIMITS.  REPAIR CONFIRMATION, ETOPS, COMPLIED WITH.
